A Criterion for a Process to Be Prime.
Monatshefte für Mathematik, Tome 94 (1982), pp. 335-342
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
automorphism of a Borel probability space, property S, ergodic invariant measure, marginals, prime process
@article{MOMA_1982__94_178102,
author = {William A. Veech},
title = {A {Criterion} for a {Process} to {Be} {Prime.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {335--342},
year = {1982},
volume = {94},
zbl = {0499.28016},
url = {http://geodesic.mathdoc.fr/item/MOMA_1982__94_178102/}
}
William A. Veech. A Criterion for a Process to Be Prime.. Monatshefte für Mathematik, Tome 94 (1982), pp. 335-342. http://geodesic.mathdoc.fr/item/MOMA_1982__94_178102/